GAP

Main Branches

Downloads  Installation  Overview  Data Libraries  Packages  Documentation  Contacts  FAQ  GAP 3 

44 publications using GAP in the category "Commutative rings and algebras"

[A06] Alp, M., Pullbacks of crossed modules and $\rm Cat^1$-commutative algebras, Turkish J. Math., 30 (3) (2006), 237–246.

[ADM08] Antoneli, F., Dias, A. P. S., and Matthews, P. C., Invariants, equivariants and characters in symmetric bifurcation theory, Proc. Roy. Soc. Edinburgh Sect. A, 138 (3) (2008), 477–512.

[AO16] Arvasi, Z. and Odabaş, A., Computing 2-dimensional algebras: crossed modules and $\rm Cat^1$-algebras, J. Algebra Appl., 15 (10) (2016), 1650185, 12.

[AGM17] Assi, A., García-Sánchez, P. A., and Micale, V., Bases of subalgebras of $\BbbK[\![x]\!]$ and $\BbbK[x]$, J. Symbolic Comput., 79 (part 1) (2017), 4–22.

[BGG11] Blanco, V., García-Sánchez, P. A., and Geroldinger, A., Semigroup-theoretical characterizations of arithmetical invariants with applications to numerical monoids and Krull monoids, Illinois J. Math., 55 (4) (2011), 1385–1414 (2013).

[BB+06] Borges-Trenard, M. A., Borges-Quintana, M., Castellanos-Garzón, J. A., and Martínez-Moro, E., The symmetric group given by a Gröbner basis, J. Pure Appl. Algebra, 207 (1) (2006), 149–154.

[BP09] Bulygin, S. and Pellikaan, R., Bounded distance decoding of linear error-correcting codes with Gröbner bases, J. Symbolic Comput., 44 (12) (2009), 1626–1643.

[CRB02] Charnes, C., Rötteler, M., and Beth, T., Homogeneous bent functions, invariants, and designs, Des. Codes Cryptogr., 26 (1-3) (2002), 139–154
(In honour of Ronald C. Mullin).

[CH+10] Chu, H., Hu, S., Kang, M., and Kunyavskii, B. E., Noether's problem and the unramified Brauer group for groups of order 64, Int. Math. Res. Not. IMRN (12) (2010), 2329–2366.

[CCS99] Cohen, A. M., Cuypers, H., and Sterk, H., Algebra interactive!, Springer-Verlag, Berlin (1999), viii+159 pages
(Learning algebra in an exciting way, With 1 CD-ROM (Windows, LINUX and UNIX)).

[CJZ13] Cortadellas Benítez, T., Jafari, R., and Zarzuela Armengou, S., On the Apéry sets of monomial curves, Semigroup Forum, 86 (2) (2013), 289–320.

[CZ09] Cortadellas Benítez, T. and Zarzuela Armengou, S., Tangent cones of numerical semigroup rings, in Combinatorial aspects of commutative algebra, Amer. Math. Soc., Providence, RI, Contemp. Math., 502 (2009), 45–58.

[CZ11] Cortadellas, T. and Zarzuela, S., Apery and micro-invariants of a one-dimensional Cohen-Macaulay local ring and invariants of its tangent cone, J. Algebra, 328 (2011), 94–113.

[DMS11] D'Anna, M., Micale, V., and Sammartano, A., On the associated graded ring of a semigroup ring, J. Commut. Algebra, 3 (2) (2011), 147–168.

[D18] De Graaf, W. A., Classification of nilpotent associative algebras of small dimension, Internat. J. Algebra Comput., 28 (1) (2018), 133–161.

[DM12] Donten-Bury, M. and Michałek, M., Phylogenetic invariants for group-based models, J. Algebr. Stat., 3 (1) (2012), 44–63.

[GOS13] García Sánchez, P. A., Ojeda, I., and Sánchez-R. -Navarro, A., Factorization invariants in half-factorial affine semigroups, Internat. J. Algebra Comput., 23 (1) (2013), 111–122.

[GL13] García-Sánchez, P. A. and Leamer, M. J., Huneke-Wiegand Conjecture for complete intersection numerical semigroup rings, J. Algebra, 391 (2013), 114–124.

[GP04] Gatermann, K. and Parrilo, P. A., Symmetry groups, semidefinite programs, and sums of squares, J. Pure Appl. Algebra, 192 (1-3) (2004), 95–128.

[G16] Geroldinger, A., Sets of lengths, Amer. Math. Monthly, 123 (10) (2016), 960–988.

[GY13] Geroldinger, A. and Yuan, P., The monotone catenary degree of Krull monoids, Results Math., 63 (3-4) (2013), 999–1031.

[G11] Grabowski, J. E., Examples of quantum cluster algebras associated to partial flag varieties, J. Pure Appl. Algebra, 215 (7) (2011), 1582–1595.

[HRS14] Hauenstein, J., Rodriguez, J. I., and Sturmfels, B., Maximum likelihood for matrices with rank constraints, J. Algebr. Stat., 5 (1) (2014), 18–38.

[HR15] Hoge, T. and Röhrle, G., On inductively free reflection arrangements, J. Reine Angew. Math., 701 (2015), 205–220.

[H15] Horváth, G., The complexity of the equivalence and equation solvability problems over meta-Abelian groups, J. Algebra, 433 (2015), 208–230.

[HKK13] Hoshi, A., Kang, M., and Kunyavskii, B. E., Noether's problem and unramified Brauer groups, Asian J. Math., 17 (4) (2013), 689–713.

[JZ14] Jafari, R. and Zarzuela Armengou, S., On monomial curves obtained by gluing, Semigroup Forum, 88 (2) (2014), 397–416.

[K17] Katthän, L., A non-Golod ring with a trivial product on its Koszul homology, J. Algebra, 479 (2017), 244–262.

[K08] Koloydenko, A., Symmetric measures via moments, Bernoulli, 14 (2) (2008), 362–390.

[KP17] Kreuzer, M. and Patil, D. P., Computational aspects of Burnside rings, part I: the ring structure, Beitr. Algebra Geom., 58 (3) (2017), 427–452.

[LL09] La Scala, R. and Levandovskyy, V., Letterplace ideals and non-commutative Gröbner bases, J. Symbolic Comput., 44 (10) (2009), 1374–1393.

[L06] Lorenz, M., On the Cohen-Macaulay property of multiplicative invariants, Trans. Amer. Math. Soc., 358 (4) (2006), 1605–1617.

[L01] Lorenz, M., Multiplicative invariants and semigroup algebras, Algebr. Represent. Theory, 4 (3) (2001), 293–304.

[L97] Lorenz, M., Picard groups of multiplicative invariants, Comment. Math. Helv., 72 (3) (1997), 389–399.

[M14] Mayer, D. C., Principalization algorithm via class group structure, J. Théor. Nombres Bordeaux, 26 (2) (2014), 415–464.

[MR06] Müller, J. and Ritzenthaler, C., On the ring of invariants of ordinary quartic curves in characteristic 2, J. Algebra, 303 (2) (2006), 530–542.

[MS11] Morrison, I. and Swinarski, D., Gröbner techniques for low-degree Hilbert stability, Exp. Math., 20 (1) (2011), 34–56.

[M16] Moscariello, A., On the type of an almost Gorenstein monomial curve, J. Algebra, 456 (2016), 266–277.

[OST17] Oneto, A., Strazzanti, F., and Tamone, G., One-dimensional Gorenstein local rings with decreasing Hilbert function, J. Algebra, 489 (2017), 91–114.

[PS06] Papadima, S. and Suciu, A. I., Algebraic invariants for right-angled Artin groups, Math. Ann., 334 (3) (2006), 533–555.

[PR05] Plesken, W. and Robertz, D., Constructing invariants for finite groups, Experiment. Math., 14 (2) (2005), 175–188.

[SX12] Sezer, M. and Ünlü, Ö., Hilbert ideals of vector invariants of $s_2$ and $S_3$, J. Lie Theory, 22 (4) (2012), 1181–1196.

[S11] Shen, Y., Tangent cone of numerical semigroup rings of embedding dimension three, Comm. Algebra, 39 (5) (2011), 1922–1940.

[U95] Ufnarovskij, V. A., Combinatorial and asymptotic methods in algebra [ MR1060321 (92h:16024)], in Algebra, VI, Springer, Berlin, Encyclopaedia Math. Sci., 57 (1995), 1–196.